Stability theorems for some characterizations of the exponential distribution

Research output: Contribution to journalArticle

Abstract

Stability theorems are derived for various characterizations of the exponential distribution. In particular, we utilize a method which, to some extent, unifies the proof of stability for a wide class of characterizations.

Original languageEnglish (US)
Pages (from-to)199-204
Number of pages6
JournalAnnals of the Institute of Statistical Mathematics
Volume33
Issue number1
DOIs
StatePublished - Dec 1 1981

All Science Journal Classification (ASJC) codes

  • Statistics and Probability

Fingerprint Dive into the research topics of 'Stability theorems for some characterizations of the exponential distribution'. Together they form a unique fingerprint.

  • Cite this